MathSciNet Relay Station
MathSciNet bibliographic data
MR2837734 (2012i:44002) 44A10 (26A33 33C45 33E12 34A08 45K05)
Kadem, Abdelouahab; Kılıçman, Adem Note on transport equation and fractional Sumudu transform. Comput. Math. Appl. 62 (2011), no. 8, 2995–3003.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement